Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

What happens when a person takes 3 combiflam and 1 sleeping pill ?

what is the side effects of combiflame when a person have teken 3 pills and one slipping pill at onetime
Asked On : Wed, 24 Aug 2011
Answers:  3 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You can get severe acidity.1 tab is enough at 1 time,there is no use of taking more.
Answered: Sun, 20 Nov 2011
I find this answer helpful
Internal Medicine Specialist Dr. Fatima Clinic's  Response
Answered: Wed, 24 Aug 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
hi well come to Hcm.
it can give gastric upset,can give rise to vomiting at times it can give rise to
even hemetemesis[blood in vomit] etc.May not happen any thing.All this depends
on how sensitive is ones stomach.thanks
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor